# SDR CWQ2002F00000

- Difficulty date: December 20, 2001
- Submitted: March 6, 2002
- Operation: Air carrier
- Aircraft: N948QS
- Make and model: Cessna 750
- Aircraft serial: 7500149
- Engine: Allsn AE3007C
- System (JASC): 2450 · AC Power Distribution System
- Part: Transorb
- Part number: S31065
- Condition: Burned
- Location: Avionics, Jbox
- Part time: 613 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISPLAY UNITS 4 AND 5, FMS 2 SCREEN AND RADIO CONTROL UNIT SCREEN BLANK.  AVIONICS FAN INSPECTION AND CAS MESSAGES DISPLAYED.  CAUSE OF DISCREPENCY APPEARS TO BE TRANSORB (PN S3106-5) WIRED INTO QUICK DISCONNECT FITTING CONNECTED TO THE RIGHT SIDE AVIONICS RELAY KZ002 (PN SM400D64).  TRANSORB WAS BURNED ALMOST IN HALF,  WIRES INTO DISCONNECT FITTING HAD NO INSULLATION LEFT ON THEM , 8 INCHES BACK FROM CANNON PLUG TO WIRE BUNDLE.  NO CIRCUIT BREAKERS POPPED IN EITHER SITUATION.  REMOVED AND REPLACED RELAY (PN SM400D64), CONNECTOR (PN MS27473E8F35S), AND TRANSORB (PN S3106-5) ALSO REPLACED WIRING.  INVESTIGATE WIRING DIAGRAMS TO FIND OUT WHY CIRCUIT BREAKERS HAVE NOT BEEN TRIPPED AT TIME OF MALFUNCTIONS.
